m+Medelevator.RU
← Поиск публикаций
Pediatric dermatology · 2008

Two cases of Cushing's syndrome due to overuse of topical steroid in the diaper area.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Semiz Serap, Balci Yasemin Işik, Ergin Seniz, Candemir Maşallah, Polat Aziz

Аннотация

Topical use of corticosteroids may cause immunosuppression and iatrogenic Cushing's syndrome via hypothalamic-pituitary-adrenal axis. We report two cases with iatrogenic Cushing's syndrome with different clinical outcomes due to abuse of same potent topical steroid clobetasol propionate. One of them died because of fatal disseminated cytomegalovirus infection. The other patient recovered completely. Physicians and parents should be informed about the adverse effects of such potent topical corticosteroids and physicians should prescribe less potent agents, especially during infancy.

Предметные рубрики MeSH